# SDR SIMA20120722004

- Difficulty date: July 22, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 9,806 hours, 19,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND RELAY CLICKING NOISES COMING FROM BEHIND CAPTAIN'S SEAT.  NOISE GOES AWAY WHEN GPU DESELECTED.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FRAME 80 SHUNT BRACKET CORRODED THRU.  REPAIRED IAW EO EM-53MR-2000.  AIRCRAFT RETURNED TO SERVICE.
